# SDR SIMA20170811001

- Difficulty date: August 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 32,777 hours, 28,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CORRODED INSIDE BOTTOM INTERNAL AREAS OF DOOR FRAME AROUND FOUR NUTPLATES. INSTALLED A NEW INTERNAL RIB ON THE LOWER AFT SIDE OF PAX DOOR IAW SRM 51-40-02.
